# SDR SWAA2025112538176

- Difficulty date: November 20, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N8744B
- Make and model: Boeing 737-8
- Aircraft serial: 61865
- Aircraft time: 14,553 hours, 6,825 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING SLIDE EMERGENCY LIGHT INOPERATIVE.   THE RIGHT AFT OVERWING SLIDE EMERGENCY LIGHT WAS CHECKED IAW WDM 33-51-14 & 33-51-22 AND THE BATTERY PACK M1671 FUSE ASSOCIATED WITH LIGHTS L7 OVERWING ESCAPE LIGHT AND L1358 EXIT INDICATOR LIGHT WAS TO BE OPEN. IT WAS REPLACED AND A FUNCTIONAL TEST WAS PERFOMED AND LIGHTS L7 AND L1358 DID NOT ILLUMINATE. PERFORMED CONTINUITY CHECK AND FOUND CONNECTORS D12430 AND D12432 WERE INCORRECTLY CONNECTED. THE CONNECTORS WERE CONNECTED IAW WDM 33-51-22 AND REPLACED ASSOCIATED FUSE AGAIN IAW WDM 33-51-22 AND 33-51-14 AND PERFORMED GOOD TEST OF EMERGENCY LIGHT L7 AND L1358 IAW AMM 33-51-00-720-801 AND FOUND THE AISLE EMERGENCY LIGHT NEXT TO ROW 23 CBA NOT TURN ON WILL BE FIXED ON CARD TTG8Q018ZW1S.
